# SDR A6WA2019101546919

- Difficulty date: October 7, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 35,388 hours, 34,319 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 601R32208131
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERTICAL POST AT BL 0 IS CRACKED AT AFT ANGLE, 6TH FASTENER DOWN FROM TOP, IN RADIUS ON BOTH LEFT AND RIGHT SIDES.   REMOVED AND REPLACED VERTICAL POST AT BL 0 IAW SRM 51-42-06 AND REO 601R-53-41-889.
